# SDR SWAA2020032533019

- Difficulty date: March 19, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,439 hours, 36,373 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TWO OPEN HOLES IN FLOOR PANEL 241ABF. / REPAIRED OPEN HOLES IN FLOOR PANEL 241ABF IAW SRM 53-00-50-2R-6
